MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404287
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384); Defective Device (2588)
Health Effect - Clinical Codes Anxiety (2328); Deformity/ Disfigurement (2360)
Date of Event 12/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) presented floppy glans and the device not working as intended due to inflation issues.The patient stated he felt he was not properly educated or given clear expectations.In addition, he felt misled by the materials and resources provided prior to the operation.When device is fully inflated, the distal cylinder tips are 1.5 in below the tip of his penis and are uneven in length.However, the patient services specialist verified that the corporal measurements align with the implanted cylinder and rear tip extenders.The patient consulted a urologist, but since he does not specialize in ipps, and indicated that he would pass the information to the implant physician; however, the patient has not received any follow-up from either doctor and is increasingly anxious.Patient services specialist suggested an appointment with the implant physician or trying to see a different urologist for device evaluation.No further information was provided.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) presented floppy glans and the device not working as intended due to inflation issues.The patient stated he felt he was not properly educated or given clear expectations.In addition, he felt misled by the materials and resources provided prior to the operation.When device is fully inflated, the distal cylinder tips are 1.5 in below the tip of his penis and are uneven in length.However, the patient services specialist verified that the corporal measurements align with the implanted cylinder and rear tip extenders.The patient consulted a urologist, but since he does not specialize in ipps, he indicated that he would pass the information to the implant physician; however, the patient has not received any follow-up from either doctor and is increasingly anxious.Patient services specialist suggested an appointment with the implant physician or trying to see a different urologist for device evaluation.No further information was provided.
 
Additional Manufacturer Narrative
Additional information updated: h6: evaluation conclusion codes.

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21102249
Report Number2124215-2024-82043
Device Sequence Number8657351
Product Code JCW
UDI-Device Identifier00878953003900
UDI-Public00878953003900
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404287
Device Catalogue Number72404287
Device Lot Number1100458551
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer01/14/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date01/28/2025
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: UPN: 720182-01 / LOT: 1100412600; RESERVOIR: UPN: 720182-01 / LOT: 1100412600
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale